| Model Number |
CCWTT3 |
| Medical Device Problem Codes |
Defective Component (2292); Failure to Advance (2524); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that, during an intraocular lens (iol) implant procedure, the haptic became stuck and would not release from the lens, resulting in scratching of the lens in the process, and lens was removed during initial procedure.No patient harm was reported.
Additional Manufacturer Narrative
Correction: on initial mdr the product code of a150204 was an error.The product was not returned for analysis.The root cause for the reported complaint could not be determined.No sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).